Sur l’unicité du prolongement des systèmes elliptiques dont la valeur initiale s’annule sur un sous-ensemble de mesure positive. (French) Zbl 0409.35012


35B60 Continuation and prolongation of solutions to PDEs
35F25 Initial value problems for nonlinear first-order PDEs
35D10 Regularity of generalized solutions of PDE (MSC2000)
35J99 Elliptic equations and elliptic systems
35F99 General first-order partial differential equations and systems of first-order partial differential equations
Full Text: DOI Numdam EuDML


[1] Carleman, T.. «Sur les systèmes linéaires aux dérivées partielles du premier ordre à deux variables», C. R. Acad. Sci.Paris. 197 (1933) p. 471-474. · JFM 59.0469.03
[2] Courant, R. and Hilbert, D.. «Methods of mathematical physics, II», Interscience, 1962. · Zbl 0099.29504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.